# SDR USAA2014090800022

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 16,382 hours, 6,445 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: 3580
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 2,140 hours, 933 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 SLIDE RESERVOIR PRESS READS LOW.  REPLACED L3 SLIDE RESERVOIR IAW AMM 25-62-49-000-001A & 25-62-49-400-001A.
